# SDR AALA20190529005

- Difficulty date: May 29, 2019
- Submitted: May 30, 2019
- Operation: Air carrier
- Aircraft: N784AN
- Make and model: Boeing 777223
- Aircraft serial: 29588
- Aircraft time: 77,578 hours, 9,323 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8548010000
- Part serial: 12010139
- Condition: Overheated
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS BOTH WARMING OVENS IN FIRST CLASS GALLEY GET TOO HOT AND OVERHEATING WITH AN ELECTRICAL WIRE SMELL, FOUND BURNT STICKY SUBSTANCE IN NR 2 BUN WARMER. MAINTENANCE REMOVED AND REPLACED NR 2 BUN WARMER IAW AMM 25-32-02. OPS NOW NORMAL. NO SMELL EVIDENT DURING OPS CHECK OF BOTH OVENS.
